# SDR SWAA2014060928816

- Difficulty date: May 16, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE 2ND SWEEPER WEB OUT FROM INBD END FOR AILERON OTBD ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM.
